# SDR DALA2022042202839

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Strut
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 LH NACELLE STRUT FORWARD MID SPAR WEB WIRING CUT OUT FOUND CRACK BETWEEN. CORRECTIVE ACTION: LH NACELLE STRUT FWD MID SPAR WEB WIRING CUT OUT AREA CRACK DOUBLER AND TRIPLER REPAIRED AS PER PRI:598218-14 (2205027)
